EXACTECH, INC. NV GXL LINER LIPPED 40MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
132-40-54 |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Distress (2329); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): serial #: (b)(4), category #: 186-01-60 - integrip cc, cluster 60mm, g4, serial #: (b)(4), category #: 180-65-40 - alteon 6.5mm screw, 40mm, serial #: (b)(4), category #: 180-65-25 - alteon 6.5mm screw, 25mm, serial #: (b)(4), category #: 170-40-93 - biolox delta femoral head 40mm od, -3.5mm, serial #: (b)(4), category #: 180-65-35 - alteon 6.5mm screw, 35mm, serial #: (b)(4), category #: 180-65-30 - alteon 6.5mm screw, 30mm, serial #: (b)(4), category #: 180-65-30 - alteon 6.5mm screw, 30mm.
Event or Problem Description
As reported by legal, approximately 4 years post op the initial left tha, this 61 y/o male patient was revised.Patient had pain due to hip joint prosthesis.No further information available.
Additional Manufacturer Narrative
H11.Updated/additional information ¿ d8.G1.G2.G4.H6.The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported may have been the result of prosthesis wear, osteolysis, acetabular cup loosening, and bone screw loosening as reported in the operative notes.The prosthesis wear may have been the result of the orientation of the acetabular cup, edge loading/impingement, patient-related conditions, or any combination of these possibilities.The aseptic (non-infected) acetabular loosening may have been the result of an insufficient bond between the acetabular cup and the bone, and the screw loosening may be secondary to the reported osteolysis.Additional contributing factors to the reported failures may have been the result of a combination of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not available for evaluation, and images and radiographs were not provided at the time of this evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.